# SDR CALA2022030700608

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737-800
- Aircraft serial: 31591
- Aircraft time: 64,980 hours, 22,396 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Part number: NA
- Condition: Illuminated
- Location: Lh Fwd
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT FWD OVERWING LIGHT ILLUMINATED ON  TAKEOFF  PLACED ON MEL 5215. LEFT FWD OVERWING EXIT DOOR FLIGHT LOCK SYSTEM INOP. DDP C/W. INSTALLED JUMPER 5220DD11102-5 ON PSEU CONNECTOR D10986. JUMPER MUST BE RETURNED TO YELLOW BAG LABELED PSEU JUMPERS IN THE EE BAY OPEN CLEARING THIS MEL.  PLACED ON MEL 5215. LEFT FWD OVERWING EXIT DOOR FLIGHT LOCK SYSTEM INOP. DDP C/W. INSTALLED JUMPER 5220DD11102-5 ON PSEU CONNECTOR D10986. JUMPER MUST BE RETURNED TO YELLOW BAG LABELED PSEU JUMPERS IN THE EE BAY OPEN CLEARING THIS MEL. PERFORMED OPS CHECK ON FWD LEFT OVERWING EMERGENCY DOOR AS PER MEL 5215D. OPS  CHECK NORMAL. DDP COMPLETED. REOPEN EWR U239360 02MAR22 FOR: CLOSED IN ERROR SIGNED OFF IN ERROR, RE-OPENING 29-5222-3-0001. WOULD CHANGE SWITCH S1113 WHILE DOOR OFF A/C PRECATIONARY. MEL REMAINS. DDP C/W REF WD 52-71-13 HAVE 28VDC AT M2220 LEFT FWD OVERWING FLIGHT PERFORMED AMM TASK 52-22-00-710-803. FOUND PSEU FAULT 57-72006 ADDED PART LOCK SOLENOID, SOLENOID IS NOT ACTUATING SUSPECT M2220. D10986 PIN 53. POWER TO DOOR FLIGHT LOCK SOLENOID. SOLENOID M&E VERIFIED SIGNOFF BY INSPECTOR. REMOVED AND REPLACED LEFT FWD EMERGENY EXIT FLIGHT LOCK SOLENOID REMOVED AND REPLACED LEFT FWD EMERGENY EXIT FLIGHT LOCK SOLENOID INSPECTED INSTALL OF FLIGHT LOCK SOLONOID RII ITEM IN PREVIOUS REF AMM 52-22-41-000-802 AND AMM 52-22-41-400-802. REF AMM 52-22-41-000-802 AND AMM 52-22-41-400-802. UPDATE
